# SDR UALA2011032101310

- Difficulty date: March 20, 2011
- Submitted: March 31, 2011
- Operation: Air carrier
- Aircraft: N558UA
- Make and model: Boeing 757222
- Aircraft serial: 26654
- Aircraft time: 61,565 hours, 22,741 cycles
- Engine: Pwa PW2037
- System (JASC): 5240 · Service Doors
- Part: Seal
- Condition: Defective
- Location: R2 Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DOOR 2R WHISTLING NOISE AT CRUISE.  FOUND UPPER GATE SEALING SURFACE IRREGULAR FROM PREVIOUS "REN" REWORK.  SMOOTHED AREAS INTO CORNERS.  FOUND DIAPHRAGM SEAL MIGRATED OUT FROM NYLON RETAINING ROD IN BOTH CORNERS OF UPPER GATE AND FWD CORNER OF LOWER GATE.  WILL REQUIRE DIAPHRAGM SEAL REINSTALLATION.  REPLACED DOOR 2 RIGHT PRESSURE SEAL.  PRESSURIZED TO 4 POUNDS, NO LEAKS.
